Periodic Points for Good Reduction Maps on Curves

Einsiedler, Manfred, Everest, Graham and Ward, Thomas (2004) Periodic Points for Good Reduction Maps on Curves. Geometriae Dedicata, 106 (1). pp. 29-41. ISSN 0046-5755

Full text not available from this repository.

Abstract

The periodic points of a morphism of good reduction for a smooth projective curve with good reduction over the algebraic closure of Qpform a discrete set. This is used to give an interpretation of the morphic height in terms of asymptotic properties of periodic points, and a morphic analogue of Jensen's formula.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 21 Apr 2020 20:17
URI: https://ueaeprints.uea.ac.uk/id/eprint/19713
DOI: 10.1023/B:GEOM.0000033838.15992.72

Actions (login required)

View Item View Item